# SDR CALA2019102501823

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 57,582 hours, 25,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) A-13 DOT 011. L/H PANEL 261WW EXIT LIGHT WIRE IS BROKEN. AAR NONROUTINE 9303669 REMOVED AND REPLACED EMER-EXIT MARKER LIGHT 90WL5 AND TERMINATED WIRES ON L/H PANEL 261WW. IAW A319 ESPM 20-48-25-0101-2, AMM 33 -51-13-000-001-A, 33-51-13-400-001-A. OPS TEST GOOD NO DEFECTS N OTED.
